It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board

Acne when coming off the pill (Yasmin)? How long does it last?!


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 08-26-2007, 04:57 PM   #1
nero123
Newbie
(female)
 
Join Date: Aug 2007
Location: UK
Posts: 1
nero123 HB User
Acne when coming off the pill (Yasmin)? How long does it last?!

Hi,

I was on Yasmin for well over a year, my skin was perfect whilst on it, but it was starting to make me depressed and I wanted a break from it so I stopped taking it about 4 months ago. I've still not yet had a proper period (only one light one), and I've lost a few pounds, but I keep breaking out in horrible spots!

I was wondering if anyone else has experienced this when coming off the pill (particularly this one) and if so how long it took for your skin to get back to normal!

My skin is really getting me down and making me depressed now, I'm considering going back on it just for the clear skin but being on that pill makes me depressed, I can't win.

I'm on antibiotics called Minocycline for the acne but they're not helping much if at all.

Any help/advice/info would be much appreciated!

 
Sponsors Lightbulb
   
Old 08-27-2007, 09:47 AM   #2
Longview
Senior Veteran
(female)
 
Join Date: Apr 2005
Location: Ohio!
Posts: 690
Longview HB User
Re: Acne when coming off the pill (Yasmin)? How long does it last?!

HMM just a thought but i too enjoy my clear skin while on BC, and ive been on 3 different types of pills and all 3 helped clear my skin up for the better. if yasmin makes you depressed why not try a different kind of brand to see if you like it? if anything im sure it will make you skin more better than it is now. i switched to yasmin because i was gaining weight from another pill but my doctor knew which pills would help me maintain my weight so she suggested yasmin..im sure your doctor could prescribe a pill that will help with being not so depressed id ask him/her.
__________________
It never hurts to smile :-D

 
Old 09-05-2007, 03:34 PM   #3
winnie23
Junior Member
(female)
 
Join Date: Apr 2004
Location: NYC
Posts: 23
winnie23 HB User
Re: Acne when coming off the pill (Yasmin)? How long does it last?!

I second Longview on this one. I had a hormonal imbalance that caused me to break out often and taking a birth control pill fixed it. When I took Yasmin for 2 years I had clear skin and no noticeable negative side effects. Fast forward a few months after I stopped taking Yasmin and the acne problem was back.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
want birth control that controls acne but is low dose and no weight gain katharine81 Birth Control 10 02-21-2008 11:09 AM
40, with acne like a teenager 40stinks Acne 9 06-08-2007 04:48 PM
Hormone-related acne, please help! caymanbabes Acne 10 05-19-2007 10:52 PM
good pill for acne?? Cakies Birth Control 9 08-20-2006 11:49 PM
Hirsutism/acne/oily skin/excess hair Janet in Texas Acne 80 05-16-2006 10:59 PM
yasmin and acne jakcpk Acne 22 09-26-2005 09:18 AM
Acne and Yasmin meltinginureyes Acne 2 09-14-2005 12:55 PM
Facial spider veins and adult acne after stopping bc Trishydishy25 Birth Control 1 06-09-2005 03:45 AM
Sick and tired of acne ruining my life! Please help!! bella_victory Acne 5 02-16-2004 07:27 PM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:41 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!